Missouri, 2007Ice Storm in Missouri, December 9 to 10, 2007
December 9 to 10, 2007 · NWS SGF · 27 events in 25 counties and zones
A major ice storm impacted portions of southwest Missouri during the early morning hours of 9 December. A southwest to northeast narrow band of convection developed from northeast Oklahoma into central Missouri, which became the heaviest axis of ice accumulation.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $16 million
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A major ice storm impacted portions of southwest Missouri during the early morning hours of 9 December. A southwest to northeast narrow band of convection developed from northeast Oklahoma into central Missouri, which became the heaviest axis of ice accumulation. This axis of heavy ice accumulation became positioned from Asbury, to Lamar, to Wheatland Missouri. Areas near Lamar and Stockton experienced up to one and a half inches of accumulation on exposed surfaces. Lighter accumulations were common north and south of this axis. These areas experienced accumulation ranging from one quarter of an inch to one and one quarter inches. Intermittent periods of light freezing rain occurred through the morning of 10 December, which provided an additional coating of ice on exposed surfaces.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Dec 8, 11:45 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Dec 8, 11:45 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CST SAT DEC 8 2007
...INCREASING CONCERN FOR A MAJOR ICE STORM FROM EXTREME SOUTHEAST
KANSAS INTO CENTRAL MISSOURI...
.UPDATE...
PRECIPITATION WAS RAPIDLY DEVELOPING FROM OKLAHOMA INTO THE OZARKS
AT LATE EVENING IN RESPONSE TO A STRENGTHENING LOW JET AND
FRONTOGENETICAL FORCING. PRECIPITATION WAS CONVECTIVE IN NATURE WITH
LIGHTNING DETECTED IN SEVERAL CELLS. THE INCREASING COVERAGE AND
INTENSITY OF THE PRECIPITATION AND INTRUDING COLD AIRMASS IS
INCREASING THE POTENTIAL FOR A MAJOR ICE STORM. ICE ACCUMULATIONS OF
ONE QUARTER TO THREE QUARTERS OF AN INCH APPEAR LIKELY.
ACCUMULATIONS MAY APPROACH ONE INCH ESPECIALLY FROM SOUTHEAST KANSAS
INTO THE CENTRAL MISSOURI OR FROM PITTSBURG AND FORT SCOTT KANSAS TO
THE LAKE OF THE OZARKS.
THE FREEZING LINE HAS ACCELERATED SOUTHWARD THIS EVENING...
ESPECIALLY ACROSS THE OSAGE PLAINS. AT 11 PM...THE FREEZING LINE
EXTENDED FROM NEAR JOPLIN TO FORT LEONARD WOOD. LATEST MODEL
ANALYSIS SUGGESTS THAT THE FREEZING LINE WILL REACH THE INTERSTATE
44 CORRIDOR DURING THE PREDAWN HOURS...WHICH IS SLIGHTLY FASTER THAN
THE PREVIOUS FORECAST.
FOSTER
&&
.DISCUSSION...
...SIGNIFICANT ICE ACCUMULATIONS POSSIBLE BEGINNING TONIGHT OVER
SOUTHEAST KANSAS INTO CENTRAL AND WEST CENTRAL MISSOURI...
UPPER WAVE WAS LOCATED OVER THE WESTERN U.S. EARLY THIS AFTERNOON
AND WAS AIDING IN BRINGING SUBTROPICAL MOISTURE FROM THE PACIFIC
AS OBSERVED ON WATER VAPOR IMAGERY AND AN INCREASE OF LOW
LEVEL MOISTURE FROM THE GULF WITH DECENT FETCH OF GULF MOISTURE
OVERRIDING THE SURFACE TROUGH.
WIDE RANGE OF TEMPERATURES THROUGHOUT THE REGION WITH FREEZING
LINE CREEPING SOUTH INTO CENTRAL MISSOURI AND SOUTH CENTRAL
KANSAS..BUT READINGS IN THE MID 60S TO MID 70S FROM WEST CENTRAL
ARKANSAS INTO SOUTHWEST ARKANSAS. THE BATTLE LINES LOOK TO BE
DRAWN OUT AND SET UP OVER THE MISSOURI OZARKS DURING THE NEXT 24
TO 36 HOURS FOR ROUND 1.
TONIGHT/SUNDAY...THE FIRST WAVE WILL BEGIN TO AFFECT THE CWA AS THE
SURFACE TROUGH LIFTS NORTH INTO SOUTH CENTRAL MISSOURI.
INSTABILITY DOES NOT LOOK ALL THAT BAD FOR THIS TIME OF YEAR AND
WOULD DEFINITELY NOT BE SURPRISED TO SEE CONVECTION BREAK OUT
ACROSS SOUTH CENTRAL MISSOURI IN THE VICINITY OF THE SURFACE
FRONT. COLDER AIR WILL CONTINUE TO FILTER SOUTHEAST TO AROUND A
PITTSBURG KANSAS TO ROLLA LINE BY 12Z SUN. PRECIPITATION COULD BE
HEAVY AT TIMES OVERNIGHT WHICH WOULD CAUSE SIGNIFICANT ICING TO
OCCUR...ESPECIALLY ALONG AND NORTH OF A FORT SCOTT KANSAS TO
VERSAILLES LINE. THIS AREA WILL SEE THE MOST PRECIPITATION WHERE
TEMPERATURES WILL BE BELOW 32 DEGREES AND COULD SEE ICE
ACCUMULATIONS OF A HALF INCH TO THREE QUARTERS OF AN INCH BY 00Z
MONDAY. THE FREEZING LINE WILL GRADUALLY SHIFT SOUTHEAST ON SUNDAY
TO NEAR A MONETT AND SALEM LINE BY THE END OF THE DAY.
PRECIPITATION IS EXPECTED TO BE LIGHTER DURING THE DAY SUNDAY OVER
LOCATIONS WHERE THE TEMPERATURES WILL BE BELOW FREEZING. LOCATIONS
BOUNDED BY INTERSTATE 44 AND A FORT SCOTT TO VERSAILLES LINE COULD
SEE ICE ACCUMULATIONS OF UP TO A HALF INCH HOWEVER AND THEY HAVE
BEEN INCLUDED IN THE ICE STORM WARNING. THE HIGHEST VARIABILITY IN
THE FORECAST WILL BE ABOUT 20 MILES EITHER SIDE OF THE INTERSTATE
44 CORRIDOR AND WILL BE DEPENDENT ON WHERE THE FREEZING LINE SETS
UP.
WHILE THE MAJORITY OF ICE ACCUMULATIONS ARE EXPECTED TO OCCUR WITH
THE FIRST WAVE...ANOTHER ROUND OF MODERATE TO HEAVY PRECIPITATION
WILL BE POSSIBLE LATE MONDAY THROUGH TUESDAY. COMPUTER MODELS ARE
BRINGING WARMER AIR BACK TO THE NORTH IN ADVANCE OF THIS NEXT WAVE
OF PRECIPITATION AND SHOULD CHANGE TYPES BACK TO RAIN OVER MUCH OF
THE CWA TUESDAY. THE BEST CHANCE OF ADDITIONAL ICE ACCUMULATIONS
WITH THIS SECOND WAVE WILL AGAIN BE OVER SOUTHEAST KANSAS INTO
WEST CENTRAL AND CENTRAL MISSOURI WHERE THE COLDEST AIR WILL REMAIN.
THE FINAL WAVE AND UPPER TROUGH WILL FINALLY PUSH THROUGH THE AREA
TUESDAY NIGHT INTO WEDNESDAY EVENING. COLDER AIR WILL PUSH IN
BEHIND THIS FINAL LOW PRESSURE SYSTEM AND COULD CHANGE
PRECIPITATION TO FREEZING RAIN OR SNOW TOWARDS THE END OF THE
EVENT.
BEHIND THIS LAST WAVE...DRIER BUT COLDER TEMPERATURES ARE EXPECTED
TO MOVE INTO THE AREA.
LINDENBERG
&&
.AVIATION...
LIFR CEILINGS AND VISIBILITIES WILL PREVAIL INTO SUNDAY.
VISIBILITIES MAY OCCASIONALLY RISE INTO THE LOWER END IFR CATEGORY.
SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY OVERNIGHT WITH
FREEZING RAIN SPREADING SOUTH TO SPRINGFIELD BY 10Z. THE FREEZING
RAIN IS EXPECTED TO TAPER OFF TO FREEZING DRIZZLE BY SUNDAY
AFTERNOON WITH IFR VISIBILITIES PREVAILING. CEILINGS ARE EXPECTED TO
REMAIN IN THE LIFR CATEGORY.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...DENSE FOG ADVISORY UNTIL 8 AM CST SUNDAY FOR MOZ070-071-081>083-
090>092-095>098-103>106.
ICE STORM WARNING UNTIL 6 PM CST SUNDAY FOR MOZ055>058-066>071-
077>083-088>094-101.
WINTER STORM WATCH FROM SUNDAY EVENING THROUGH TUESDAY
AFTERNOON FOR MOZ055>058-066>071-077>083-088>094.
KS...ICE STORM WARNING UNTIL 6 PM CST SUNDAY FOR KSZ073-097-101.
WINTER STORM WATCH FROM SUNDAY EVENING THROUGH TUESDAY
AFTERNOON FOR KSZ073-097-101.Hazardous weather outlook, Dec 8, 9:39 PM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CST SAT DEC 8 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
939 PM CST SAT DEC 8 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
AREAS OF DENSE FOG AND DRIZZLE WILL DROP THE VISIBILITY TO AROUND
ONE QUARTER OF A MILE TONIGHT ESPECIALLY SOUTH OF INTERSTATE 44
AND EAST OF HIGHWAY 65.
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
TONIGHT. HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE WITH THE
STRONGER STORMS.
FREEZING RAIN WILL DEVELOP TONIGHT ALONG AND NORTH OF THE INTERSTATE
44 CORRIDOR. ICE ACCUMULATIONS OF A QUARTER TO ONE HALF OF AN INCH
ARE EXPECTED NORTH OF AN ANDERSON IN MCDONALD COUNTY TO
SPRINGFIELD TO SALEM IN DENT COUNTY LINE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
FREEZING PRECIPITATION WILL CONTINUE TO FALL DURING THE DAY ON
SUNDAY AS COLD AIR CONTINUES TO FILTER SOUTH INTO THE AREA. AT
THIS TIME...THE HEAVIEST ICE ACCUMULATIONS ARE EXPECTED TO OCCUR
ALONG AND NORTH OF AN ANDERSON IN MCDONALD COUNTY TO SPRINGFIELD
TO SALEM IN DENT COUNTY LINE.
A SECOND ROUND OF PRECIPITATION WILL SPREAD OVER THE REGION MONDAY
NIGHT INTO TUESDAY. THE EXACT LOCATION AND BEHAVIOR OF THE SURFACE
FRONTAL BOUNDARY WILL DICTATE WHETHER OR NOT THIS PRECIPITATION
WILL BE IN THE FORM OF FREEZING RAIN OR RAIN. AT THIS TIME IT
APPEARS THAT AREAS ALONG AND NORTH OF INTERSTATE 44 ARE AT THE
GREATEST RISK FOR ICE ACCUMULATIONS. WHILE EXACT AMOUNTS AND THE
LOCATION OF THE HEAVIEST ICE ACCUMULATIONS REMAINS UNCERTAIN...
SIGNIFICANT ICE ACCUMULATIONS...UP TO ONE HALF OF AN INCH...ARE
POSSIBLE.
LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS SOUTH CENTRAL MISSOURI
THROUGH TUESDAY. WHILE WIDESPREAD FLOODING IS NOT EXPECTED THE
PROLONGED PERIOD OF RAIN MAY PRODUCE LOCALIZED FLOODING.
LIGHT SNOW MAY DEVELOP ACROSS THE REGION TUESDAY NIGHT AND
WEDNESDAY AS THE STORM SYSTEM EXITS THE AREA. AT THIS TIME SNOW
ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
WFO SGF
In the hours before
Local storm report, Dec 9, 12:51 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CST SUN DEC 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM FREEZING RAIN COLUMBUS 37.17N 94.84W
12/09/2007 E0.25 INCH CHEROKEE KS EMERGENCY MNGR
HEAVY FREEZING RAIN AND SOME SLEET. RAPID ICE
ACCUMULATIONS ON ELEVATED SURFACES. ROADS SLUSHY, BUT
BECOMING TREACHEROUS.
&&
JGAGANIce Storm, Jasper
- When
- December 9, 1:00 AM CST to December 10, 12:00 PM CST
- Where
- Jasper forecast zone
- Property damage
- $5.0 million
- Reported by
- Emergency Manager
- Coordinates
- 37.204, -94.341 (the zone’s center; the record gives no point)
Ice accumulations up to one and a half inches were observed across the northwest section of the county, while accumulations of one half inch to an inch were observed over the city of Joplin and other areas of the county. Asbury and Jasper were hit the hardest, with widespread power outages lasting for several days. Major tree and power line damage resulted along and north of a line from Joplin to Dudenville.
Ice Storm, Barton
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Barton forecast zone
- Property damage
- $2.5 million
- Reported by
- Emergency Manager
- Coordinates
- 37.502, -94.347 (the zone’s center; the record gives no point)
Ice accumulations up to one and a half inches were observed across much of Barton County. The city of Lamar was hit the hardest and widespread power outages occurred for several days. Major tree and power line damage resulted countywide.
Ice Storm, Vernon
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Vernon forecast zone
- Property damage
- $750,000
- Reported by
- Emergency Manager
- Coordinates
- 37.851, -94.342 (the zone’s center; the record gives no point)
Ice accumulations up to one and a half inches were observed across southern Vernon County. Rural areas of southeast Vernon County and the communities of Sheldon and Montevallo were hit the hardest, and widespread power outages occurred for several days. Major tree and power line damage resulted. Further north toward Nevada and other sections of the county, ice accumulations ranging from one quarter of an inch to three quarters of an inch were observed.
Ice Storm, Cedar
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Cedar forecast zone
- Property damage
- $750,000
- Reported by
- Emergency Manager
- Coordinates
- 37.724, -93.857 (the zone’s center; the record gives no point)
Ice accumulations up to one and a half inches were observed across much of Cedar County. The city of Stockton was hit the hardest, and widespread power outages occurred for several days. Major tree and power line damage resulted countywide.
Ice Storm, St. Clair
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- St. Clair forecast zone
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 38.037, -93.776 (the zone’s center; the record gives no point)
Ice accumulations ranged from one half of an inch to one inch across all of St. Clair County. Power outages occurred for several days as major tree and power line damage resulted countywide.
Ice Storm, Dade
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Dade forecast zone
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 37.432, -93.850 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to one inch occurred across all of Dade County. Rural sections northwest of Dade County were hit the hardest, with accumulations up to an inch. Damage to trees and power lines led to power outages west of Stockton Lake.
Ice Storm, Lawrence
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Lawrence forecast zone
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 37.106, -93.833 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to three quarters of an inch were observed across all of Lawrence County. Minor tree and power line damage occurred, and was mainly confined to rural areas in the northwest portion of the county.
Ice Storm, Polk
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Polk forecast zone
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 37.617, -93.400 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to one inch occurred over all of Polk County. The Humansville area along with east central sections of the county experienced the heaviest ice accumulations. A few power outages occurred near Humansville.
Ice Storm, Hickory
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Hickory forecast zone
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 37.941, -93.321 (the zone’s center; the record gives no point)
Ice accumulations ranging from one half inch to one inch occurred across all of Hickory County. Power outages were common while trees and power lines were damaged.
Ice Storm, Benton
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Benton forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 38.295, -93.288 (the zone’s center; the record gives no point)
Damaging ice accumulations ranging from three quarters of an inch to one inch occurred across all of Benton County. Widespread power outages occurred in response to tree and power line damage.
Ice Storm, Morgan
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Morgan forecast zone
- Property damage
- $26,000
- Reported by
- Emergency Manager
- Coordinates
- 38.424, -92.886 (the zone’s center; the record gives no point)
Ice accumulations ranging from three quarters of an inch to one inch occurred across all of Morgan County. Power outages were widespread as trees and power lines were severely damaged.
Ice Storm, Camden
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Camden forecast zone
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 38.027, -92.766 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to three quarters of an inch occurred across all of the county. A few areas experienced power outages from tree and power line damage.
Ice Storm, Miller
- When
- December 9, 3:00 AM CST to 12:00 PM CST
- Where
- Miller forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 38.215, -92.428 (the zone’s center; the record gives no point)
Ice accumulations ranged from one quarter of an inch to three quarters of an inch across all of the county. A few power outages occurred in response to tree and power line damage.
Ice Storm, Maries
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Maries forecast zone
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 38.162, -91.925 (the zone’s center; the record gives no point)
Ice accumulations ranged from one quarter of an inch to three quarters of an inch. Power outages were common as several trees and power lines were damged.
Ice Storm, Dallas
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Dallas forecast zone
- Property damage
- $5.0 million
- Reported by
- Law Enforcement
- Coordinates
- 37.680, -93.024 (the zone’s center; the record gives no point)
Ice accumulations of up to an inch were observed across sections of Dallas County. Power outages were common as significant tree and power line damage occurred.
Ice Storm, Cedar
- When
- December 9, 3:00 AM CST to December 10, 12:00 PM CST
- Where
- Cedar forecast zone
- Property damage
- $750,000
- Reported by
- Emergency Manager
- Coordinates
- 37.724, -93.857 (the zone’s center; the record gives no point)
Ice accumulations up to one and a half inches were observed across much of Cedar County. The city of Stockton was hit the hardest, and widespread power outages occurred for several days. Major tree and power line damage resulted countywide.
Ice Storm, McDonald
- When
- December 10, 3:00 AM CST to 12:00 PM CST
- Where
- McDonald forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 36.629, -94.348 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to three quarters of an inch occurred across the entire county.
Ice Storm, Lawrence
- When
- December 10, 4:00 AM CST to 12:00 PM CST
- Where
- Lawrence forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.106, -93.833 (the zone’s center; the record gives no point)
Average ice accumulations of around one half of an inch were experienced across the entire county.
Ice Storm, Newton
- When
- December 10, 4:00 AM CST to 12:00 PM CST
- Where
- Newton forecast zone
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 36.906, -94.339 (the zone’s center; the record gives no point)
Ice accumulations ranged from one quarter of an inch to three quarters of an inch across all of Newton County. Power outages were minimal while a few trees and power lines were damaged.
Ice Storm, Greene
- When
- December 10, 5:00 AM CST to 12:00 PM CST
- Where
- Greene forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.258, -93.342 (the zone’s center; the record gives no point)
Ice accumulations averaged around one half of an inch on elevated exposed surfaces. Power outages were minimal as a few trees and power lines were damaged.
Ice Storm, Webster
- When
- December 10, 5:00 AM CST to 12:00 PM CST
- Where
- Webster forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.281, -92.876 (the zone’s center; the record gives no point)
Ice accumulations ranged from one quarter of an inch to one half of an inch across all of Webster County. Power outages were minimal as a few trees and power line sustained damage.
Ice Storm, Wright
- When
- December 10, 5:00 AM CST to 12:00 PM CST
- Where
- Wright forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 37.270, -92.469 (the zone’s center; the record gives no point)
Ice accumulations ranged from a glaze to one quarter of an inch across Wright County. Only minimal icing on trees occurred, with most of the icing in the northwest corner of the county.
Ice Storm, Laclede
- When
- December 10, 5:00 AM CST to 12:00 PM CST
- Where
- Laclede forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.658, -92.590 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to three quarters of an inch occurred across the entire county. Some power outages occurred from tree and power line damage.
Ice Storm, Pulaski
- When
- December 10, 5:00 AM CST to 12:00 PM CST
- Where
- Pulaski forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.825, -92.208 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to three quarters of an inch occurred across the entire county. Some areas experienced power outages as trees and power lines were damaged.
Ice Storm, Phelps
- When
- December 10, 5:00 AM CST to 12:00 PM CST
- Where
- Phelps forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.877, -91.792 (the zone’s center; the record gives no point)
Ice accumulations ranging from one quarter of an inch to three quarters of an inch occurred across the entire county. Some areas experienced power outages as trees and power lines were damaged.
Ice Storm, Texas
- When
- December 10, 7:00 AM CST to 12:00 PM CST
- Where
- Texas forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 37.317, -91.965 (the zone’s center; the record gives no point)
Light icing occurred through most of Texas County, however, heavier accumulations occurred across the extreme northern portion of the county. Accumulations up to one quarter of an inch occurred near the communities of Roby and Licking.
Ice Storm, Dent
- When
- December 10, 7:00 AM CST to 12:00 PM CST
- Where
- Dent forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 37.607, -91.508 (the zone’s center; the record gives no point)
The northern half of Dent County, including the city of Salem, experienced ice accumulations of around one quarter of an inch. Lighter accumulations occurred over the southern half of the county.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm in Oklahoma, December 9 to 11, 200711 deaths · 13 injured · $150 million · 31 events
- Ice Storm in Missouri, December 9 to 11, 2007$2.1 million · 36 events
- Ice Storm in Kansas, December 9 to 10, 2007$6.7 million · 3 events
- Ice Storm in Ohio, December 9, 2007$400,000 · 2 events
- Heavy Snow and Winter Weather in Idaho, December 9 to 10, 20074 injured · 3 events
- Flash Flood in Kentucky, December 9, 2007$50,000 · 1 event
- Ice Storm in Indiana, December 9, 200724 events
- Winter Weather in New York, December 9 to 10, 200722 events
- Ice Storm in Texas, December 9 to 10, 2007$25,000 · 2 events
- Frost and Freeze in California, December 9 to 16, 2007$20,000 · 4 events
- Lightning Strike in Arkansas, December 9, 20071 injured · 1 event
- Ice Storm in Ohio, December 9, 20078 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 62888, 62885, 62890, 62891, 62892, 62893, 62895, 62897, 62942, 62943, 62944, 62945, 62946, 62947, 62953, 72110, 62948, 62949, 62950, 62951, 62952, 62971, 62978, 62979, 62980, 62972, 62973.